# SDR ASAA9680107

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 2565 · Escape Slide
- Part: Slide Assy
- Part number: D29984103
- Condition: Failed Test
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE FAILED LIGHT TEST.  REMOVED AND REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE.  (M)
